Alert archive / Kansas / Wind Advisories in 2010

Wind Advisory 17, NWS Dodge City, KS

April 23, 201022 counties in Kansas

NWS Dodge City, KS issued this wind advisory at Apr 23, 2010, 1:33 PM CDT for 22 counties in Kansas. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Apr 23, 2010, 1:33 PM CDT (18:33 UTC)
Expired
Apr 23, 2010, 7:00 PM CDT
In force
5 hr
Issued by
NWS Dodge City, KS
All 22 counties

Barber County, KS, Clark County, KS, Comanche County, KS, Edwards County, KS, Ellis County, KS, Finney County, KS, Ford County, KS, Gray County, KS, Haskell County, KS, Hodgeman County, KS, Kiowa County, KS, Lane County, KS, Meade County, KS, Ness County, KS, Pawnee County, KS, Pratt County, KS, Rush County, KS, Scott County, KS, Seward County, KS, Stafford County, KS, Stevens County, KS, Trego County, KS

The radar

The Dodge City radar (KDDC), 16 km from the middle of the area, began a volume at 18:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 6.6 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2010-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2010-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1456 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

144 
WWUS73 KDDC 231833
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
133 PM CDT FRI APR 23 2010

...STRONG SOUTH WINDS WILL BUFFET THE AREA THIS AFTERNOON...

.A STRONG SURFACE LOW PRESSURE SYSTEM OVER EAST CENTRAL COLORADO
WILL MOVE INTO WESTERN KANSAS THIS EVENING. A STRONG PRESSURE
GRADIENT AROUND THE LOW WILL RESULT IN STRONG AND GUSTY SOUTHWEST
WINDS ACROSS CENTRAL AND PARTS OF SOUTHWEST KANSAS. THE WINDS
SHOULD SUBSIDE TOWARD THIS EVENING AS SUNSET APPROACHES.

KSZ030-031-043>046-063>066-076>081-085>090-240000-
/O.NEW.KDDC.WI.Y.0017.100423T1833Z-100424T0000Z/
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-FINNEY-HODGEMAN-PAWNEE-STAFFORD-
HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT-STEVENS-SEWARD-MEADE-CLARK-
COMANCHE-BARBER-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE...
RUSH CENTER...GARDEN CITY...KALVESTA...JETMORE...HANSTON...
LARNED...BURDETT...ST. JOHN...STAFFORD...HUDSON...SUBLETTE...
SATANTA...CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...
LEWIS...GREENSBURG...HAVILAND...PRATT...HUGOTON...MOSCOW...
LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA...
COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY
133 PM CDT FRI APR 23 2010

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* STRONG SOUTH WINDS CAN BE EXPECTED THROUGH THE REST OF THIS
  AFTERNOON.

* SUSTAINED WINDS ARE EXPECTED TO RANGE FROM 30 TO 40 MPH WITH
  GUSTS TO 50 MPH POSSIBLE.

* TRAVELERS IN HIGH PROFILE VEHICLES ESPECIALLY ON EAST-WEST
  ROADS AND HIGHWAYS. VARIABLE AND GUSTY WINDS AROUND ELEVATORS
  WILL CREATE AN EXTRA DRIVING HAZARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

GERARD
1 follow-up statement
156 
WWUS73 KDDC 232358
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
658 PM CDT FRI APR 23 2010


KSZ030-031-043>046-063>066-076>081-085>090-240100-
/O.EXP.KDDC.WI.Y.0017.000000T0000Z-100424T0000Z/
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-FINNEY-HODGEMAN-PAWNEE-STAFFORD-
HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT-STEVENS-SEWARD-MEADE-CLARK-
COMANCHE-BARBER-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE...
RUSH CENTER...GARDEN CITY...KALVESTA...JETMORE...HANSTON...
LARNED...BURDETT...ST. JOHN...STAFFORD...HUDSON...SUBLETTE...
SATANTA...CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...
LEWIS...GREENSBURG...HAVILAND...PRATT...HUGOTON...MOSCOW...
LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA...
COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY
658 PM CDT FRI APR 23 2010

...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING. 

GUSTY SOUTHWEST WINDS HAD SUBSIDED INTO THE 20 TO 30 MPH RANGE
EARLY THIS EVENING. THESE WINDS WILL CONTINUE TO DECREASE AND WILL
FALL BACK INTO THE 10 TO 20 MPH RANGE AFTER SUNSET.


$$
18

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this wind advisory went out at Apr 23, 3:53 AM CDT, 9 hours 40 minutes earlier.

Area forecast discussion, Apr 23, 3:53 AM CDT, 9 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
353 AM CDT FRI APR 23 2010

.DISCUSSION...

DAYS 1-2...

STRONG SHORTWAVE TROUGH WAS EJECTING TO THE NORTH-NORTHEAST ACROSS
THE CENTRAL PLAINS EARLY THIS MORNING. DESPITE BEING WORKED OVER
BY AFTERNOON AND EVENING CONVECTION, THE STRONG FORCING WITH THIS
SYSTEM WAS BRINGING SHOWERS AND A FEW RUMBLES OF THUNDER TO THE FCST
AREA. THE DRY INTRUSION WILL MOVE THROUGH THE FCST AREA THROUGH
18Z, BRINGING AN END TO THE STORMS.

THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS LATER THIS
AFTERNOON IN OUR FAR WEST AS MEAGER MOISTURE, MID LEVEL COLD POOL
AND STRONG SFC HEATING LEAD TO DESTABILIZATION. NAM SOUNDINGS
SHOW DEEP MIXING UP TO 700MB AHEAD OF THE SHOWER ACTIVITY, WITH
30-35 KT 700MB WINDS. SO THERE IS A CHANCE THAT WINDS COULD REACH
25 KTS SUSTAINED WITH 35 KT GUSTS FOR 2-3 HOURS--PERHAPS EVEN
CLOSE TO WIND ADVISORY CRITERIA. SHOWERS ARE ALSO POSSIBLE ON THE
BACK SIDE OF THIS SYSTEM BY SATURDAY ALONG WITH GUSTY NORTHWEST
WINDS BEHIND A COLD FRONT. THE BEST CHANCE OF PRECIP IS IN OUR
NORTHERN COUNTIES WHERE THE BEST LOW LEVEL MOISTURE WILL RESIDE. A
WIND ADVISORY WILL LIKELY BE NEEDED, ESPECIALLY IN OUR WESTERN
COUNTIES.

PLENTY OF SUN SHOULD ALLOW FOR MILD TEMPERATURES THIS AFTERNOON.
DECENT RADIATIONAL COOLING IS EXPECTED TONIGHT AS CLEARING OCCURS
AHEAD OF THE NEXT COLD FRONT. MINS WERE LOWERED A FEW DEGREES FOR
SUNDAY MORNING, ESPECIALLY IN OUR FAR WEST GIVEN THE EXPECTED LOW
DEWPOINTS AND LIGHT WINDS. IN FACT A FEW PLACES COULD GET DOWN TO
AROUND THE FREEZING MARK.

DAYS 3-7...

A NORTHWEST FLOW UPPER LEVEL SHORTWAVE TROUGH MOVES DOWN FROM THE
NORTHERN HIGH PLAINS ON SUNDAY NIGHT AND INTO WESTERN KANSAS BY
MONDAY MORNING BRINGING SOME LIGHT RAIN THAT COULD LINGER INTO
MONDAY EARLY AFTERNOON BEFORE HIGH PRESSURE BUILDS IN. BY WEDNESDAY
MORNING A WARM UPPER RIDGE MOVES INTO THE PLAINS AHEAD OF THE NEXT
WEST CONUS UPPER TROUGH. ON WEDNESDAY AFTERNOON LOW PRESSURE DEEPENS
IN THE LEE OF THE ROCKIES WITH STRONG SOUTH WINDS EXPECTED AND WARM
TEMPS. ON THURSDAY THE UPPER TROUGH MOVES INTO THE PLAINS WITH A
COLD FRONT MOVING ACROSS SOUTHWEST KANSAS DURING THE AFTERNOON. WILL
KEEP SOME SMALL POPS GOING FOR SHOWERS AND THUNDERSTORMS.

OVERNIGHT LOWS LOOK TO BE IN THE UPPER 30S TO LOWER 40S INTO TUESDAY
MORNING THEN IN THE UPPER 40S AND 50S AHEAD OF THE NEXT STORM SYSTEM
ON WEDNESDAY AND THURSDAY MORNINGS. HIGHS NEAR 70 ON SUNDAY COOL INTO
THE 60S ON MONDAY AND TUESDAY BUT WARM RAPIDLY ON WEDNESDAY WITH A
WARM FRONT AND STRONG SOUTH WINDS WITH MID 80S WEST TO MID 70S EAST
ACROSS THE FA. THEN DEPENDING ON THE TIMING OF THE COLD FRONT ON
THURSDAY HIGHS SHOULD BE IN THE UPPER 70S TO AROUND 80 SOUTH TO THE
LOWER 70S NORTH. THE GFS MODEL IS FASTER WITH THE COLD FRONT THAN
THE NEW ECMWF.

&&

.AVIATION...

A PACIFIC COLD FRONT WILL CONTINUE TO MOVE EAST NORTHEAST ACROSS THE
FA WITH CIGS IMPROVING RAPIDLY TO VFR CONDITIONS BY MORNING. A FEW
ISOLATED THUNDERSTORMS COULD FORM AS AN UPPER LEVEL COLD POOL AND
LOW MOVES INTO WESTERN KANSAS DURING THE AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  71  43  61  38 /  20  10  30  10
GCK  68  42  59  36 /  20  30  30  10
EHA  69  42  60  37 /  20  30  20  10
LBL  71  43  61  38 /  10  20  20  10
HYS  72  43  61  40 /  30  30  50  10
P28  73  45  66  46 /  10   0  20   5

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN24/06
Hazardous weather outlook, Apr 23, 5:00 AM CDT, 8 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
500 AM CDT FRI APR 23 2010

KSZ030-031-043>046-061>066-074>081-084>090-241130-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
500 AM CDT FRI APR 23 2010 /400 AM MDT FRI APR 23 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

A FEW SHOWERS AND THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON
BUT THESE ARE NOT EXPECTED TO BE SEVERE.

GUSTY NORTHWEST WINDS AT 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED
TO DEVELOP BEHIND A COLD FRONT ON SATURDAY. A FEW SHOWERS POSSIBLE...
ESPECIALLY ACROSS CENTRAL KANSAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

In the hours before

Local storm report, Apr 23, 7:58 AM CDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DODGE CITY KS
758 AM CDT FRI APR 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             9 SE COPELAND           37.43N 100.53W
04/22/2010  E1.00 INCH       MEADE              KS   PUBLIC

0242 PM     HAIL             8 S MONTEZUMA           37.48N 100.47W
04/22/2010  E1.00 INCH       GRAY               KS   PUBLIC

0251 PM     HAIL             6 ESE SYRACUSE          37.96N 101.65W
04/22/2010  E1.00 INCH       HAMILTON           KS   STORM CHASER

0303 PM     HAIL             3 SSW MANTER            37.49N 101.90W
04/22/2010  E0.75 INCH       STANTON            KS   PUBLIC

0312 PM     HAIL             3 N MANTER              37.57N 101.89W
04/22/2010  E0.75 INCH       STANTON            KS   PUBLIC

0345 PM     HAIL             14 SW KENDALL           37.78N 101.69W
04/22/2010  E0.75 INCH       HAMILTON           KS   PUBLIC

0400 PM     HAIL             7 SSW KENDALL           37.84N 101.58W
04/22/2010  E0.88 INCH       HAMILTON           KS   PUBLIC

0435 PM     HAIL             3 NNW ROLLA             37.16N 101.65W
04/22/2010  E1.00 INCH       MORTON             KS   PUBLIC

0440 PM     TORNADO          7 ESE KENDALL           37.91N 101.42W
04/22/2010                   KEARNY             KS   PUBLIC

            THE PUBLIC REPORTED TORNADO WAS 1 MILE WIDE.

0440 PM     HAIL             W ROLLA                 37.12N 101.64W
04/22/2010  E1.00 INCH       MORTON             KS   TRAINED SPOTTER

            A LOT OF DIME HAIL ALSO OCCURRING.

0455 PM     TSTM WND DMG     8 ESE RICHFIELD         37.24N 101.64W
04/22/2010                   MORTON             KS   PUBLIC

            DAMAGE TO TIN ROOF AND SIDES ON BARN AND ROOF ON HOUSE.

0455 PM     HAIL             8 ESE RICHFIELD         37.24N 101.64W
04/22/2010  E1.75 INCH       MORTON             KS   PUBLIC

0455 PM     HAIL             10 ENE RICHFIELD        37.33N 101.62W
04/22/2010  E1.00 INCH       MORTON             KS   PUBLIC

0500 PM     HAIL             5 W LAKIN               37.94N 101.35W
04/22/2010  E2.75 INCH       KEARNY             KS   EMERGENCY MNGR

0510 PM     TORNADO          2 SW LAKIN              37.92N 101.28W
04/22/2010                   KEARNY             KS   STORM CHASER

0525 PM     HAIL             8 N BIG BOW             37.68N 101.56W
04/22/2010  E1.75 INCH       STANTON            KS   TRAINED SPOTTER

            WINDOWS BEING BROKEN BY THE HAIL.

0528 PM     HAIL             12 N BIG BOW            37.73N 101.57W
04/22/2010  E1.25 INCH       STANTON            KS   PUBLIC

0539 PM     TORNADO          6 NW DEERFIELD          38.04N 101.21W
04/22/2010                   KEARNY             KS   STORM CHASER

0555 PM     HAIL             13 WSW FRIEND           38.19N 101.14W
04/22/2010  E1.00 INCH       KEARNY             KS   TRAINED SPOTTER

0606 PM     HAIL             13 WSW FRIEND           38.19N 101.14W
04/22/2010  E2.00 INCH       KEARNY             KS   TRAINED SPOTTER

0611 PM     TORNADO          10 WSW FRIEND           38.22N 101.09W
04/22/2010                   FINNEY             KS   EMERGENCY MNGR

0613 PM     TORNADO          9 SSW FRIEND            38.14N 100.99W
04/22/2010                   FINNEY             KS   STORM CHASER

            STOVEPIPE TORNADO.

0622 PM     TORNADO          8 W FRIEND              38.24N 101.06W
04/22/2010                   FINNEY             KS   STORM CHASER

            LARGE TORNADO WITH POSSIBLE SATELLITE TORNADO.

0626 PM     TORNADO          6 W FRIEND              38.26N 101.02W
04/22/2010                   SCOTT              KS   STORM CHASER

            WEDGE TORNADO.

0632 PM     TORNADO          8 WSW SHALLOW WATER     38.31N 101.04W
04/22/2010                   SCOTT              KS   STORM CHASER

            STORM CHASER REPORTED RAIN WRAPPED WEDGE TORNADO.

0644 PM     TORNADO          14 NW DEERFIELD         38.14N 101.28W
04/22/2010                   KEARNY             KS   STORM CHASER

            STOVEPIPE TORNADO.

0707 PM     TSTM WND GST     SHALLOW WATER           38.36N 100.91W
04/22/2010  E65.00 MPH       SCOTT              KS   NWS EMPLOYEE

0707 PM     HAIL             SHALLOW WATER           38.36N 100.91W
04/22/2010  M0.75 INCH       SCOTT              KS   NWS EMPLOYEE

0709 PM     HAIL             W SCOTT CITY            38.48N 100.91W
04/22/2010  E0.88 INCH       SCOTT              KS   PUBLIC

0710 PM     TORNADO          4 S SCOTT CITY          38.42N 100.91W
04/22/2010                   SCOTT              KS   LAW ENFORCEMENT

            GRAIN BINS DAMAGED WITH TWO TOTALLY DESTROYED. BARN
            PARTIALLY COLLAPSED WITH PART OF ROOF TORN OFF. TREES AND
            POWERLINES DOWN TO THE RESIDENCE.

0712 PM     HAIL             W SCOTT CITY            38.48N 100.91W
04/22/2010  E1.25 INCH       SCOTT              KS   PUBLIC

0755 PM     TSTM WND GST     9 N SATANTA             37.57N 100.99W
04/22/2010  M65.00 MPH       HASKELL            KS   STORM CHASER

0755 PM     HAIL             9 N SATANTA             37.57N 100.99W
04/22/2010  E1.25 INCH       HASKELL            KS   STORM CHASER

0825 PM     HAIL             2 S ENGLEWOOD           37.01N 99.98W
04/22/2010  E0.75 INCH       CLARK              KS   EMERGENCY MNGR

0831 PM     HAIL             4 W GARDEN CITY         37.97N 100.94W
04/22/2010  E0.75 INCH       FINNEY             KS   PUBLIC

0831 PM     HAIL             HOLCOMB                 37.99N 100.99W
04/22/2010  E0.88 INCH       FINNEY             KS   LAW ENFORCEMENT

0831 PM     TSTM WND GST     4 W GARDEN CITY         37.97N 100.94W
04/22/2010  E60.00 MPH       FINNEY             KS   PUBLIC

0837 PM     HAIL             HOLCOMB                 37.99N 100.99W
04/22/2010  E0.75 INCH       FINNEY             KS   EMERGENCY MNGR

0940 PM     NON-TSTM WND GST 1 W PROTECTION          37.20N 99.50W
04/22/2010  E65.00 MPH       COMANCHE           KS   TRAINED SPOTTER

            WIND SPEEDS ESTIMATED BETWEEN 60 AND 70 MPH.

0940 PM     HAIL             1 W PROTECTION          37.20N 99.50W
04/22/2010  E1.00 INCH       COMANCHE           KS   TRAINED SPOTTER

1022 PM     HAIL             WAKEENEY                39.02N 99.88W
04/22/2010  E1.00 INCH       TREGO              KS   EMERGENCY MNGR

1217 AM     FLOOD            HEALY                   38.60N 100.62W
04/23/2010                   LANE               KS   LAW ENFORCEMENT

            LANE COUNTY SHERIFF REPORTS MAJOR STREET FLOODING IN THE
            TOWN OF HEALY.

0230 AM     FLOOD            HEALY                   38.60N 100.62W
04/23/2010                   LANE               KS   LAW ENFORCEMENT

            THE LANE COUNTY SHERIFF REPORTS 4 FEET OF WATER COVERING
            DOWNTOWN STREETS AROUND THE K4 INTERSECTION.

&&

UMSCHEID

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 7:15 PM CDTTornado WarningDDCScott45 min
Apr 22, 7:44 PM CDTTornado WarningDDCLane, Scott46 min
Apr 22, 8:17 PM CDTTornado WarningDDCLane28 min
Apr 22, 8:23 PM CDTSevere Thunderstorm WarningDDCClark, Meade52 min
Apr 22, 8:28 PM CDTSevere Thunderstorm WarningDDCFinney22 min
Apr 22, 8:50 PM CDTSevere Thunderstorm WarningDDCLane, Scott40 min
Apr 22, 9:09 PM CDTSevere Thunderstorm WarningDDCClark, Comanche51 min
Apr 22, 9:59 PM CDTSevere Thunderstorm WarningDDCComanche, Kiowa18 min
Apr 22, 10:24 PM CDTSevere Thunderstorm WarningDDCTrego19 min
Apr 23, 12:35 AM CDTAreal Flood WarningDDCLane12 hr
Apr 23, 5:16 PM CDTSpecial Weather StatementDDCFinney44 min
Apr 23, 5:39 PM CDTSevere Thunderstorm WarningDDCFinney, Lane, Scott21 min

Nearby

Wind Advisories in Kansas, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.